# SDR 2008UALA02897

- Difficulty date: May 19, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1420, STR 25L AND STR 26L, FRAME DENTED.  SUPPLEMENTAL DATA UPDATE ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED DAMAGE, FABRICATED RPR AND INSTALLED IAW SRM 53-00-07.  RPR 5 BY MECH 110694 AND INSP BY QC 409 ON NR 20299.  THIS IS A CAT B RPR IN ZONE 2 REQUIRING SUPPLEMENTAL INSPECTIONS STARTING AT 25,000 FLT CYCLES AFTER INSTALLATION AND 11,000C THERE     AFTER.  THESE INSPS ARE BOTH VISUAL AND NDT PER SRM 53-00-07 RPR5 TABLE II CURRENT PTC IS 20417.
